# SDR OZCA20150305015

- Difficulty date: March 6, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N431BC
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 39,387 hours, 32,921 cycles
- Engine: Ge CT79B
- Engine time: 34,076 hours, 28,757 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT PROPELLER OIL PRESS DECREASED BELOW 25 PSI DURING FLIGHT.  INSPECTED LT PROPELLER PRESS INDICATING SYS.  FOUND LT AC GEN LEAKING OIL THROUGH BEARING SEAL.  R & R LT AC GEN & SHAFT O RING IAW MM.  OPERATIONAL & LEAK CHECKED ALL SATISFACTORY.
